Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Diarrhea related dizziness and weakness - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   hi
User :   hello?
Doctor :   how can i help you
User :   i have been really dizzy 4 the past 3 weeks
User :   every time i stand
Doctor :   what is your age?
User :   13
User :   female
Doctor :   do you have any other medical problem in the past?
User :   no
Doctor :   have you had any diarrhea of fever in the recent past?
User :   i had diarriha last week but in the past yes everyone has
Doctor :   *diarrhea or fever
Doctor :   ok
User :   oh ok only diahrea
Doctor :   it might be the reason for your dizzy feeling
User :   for 3 weeks though?
Doctor :   when was your last menstrual period?
User :   i havent started
Doctor :   ok
User :   ...?
User :   well?
Doctor :   because sometimes menstrual bleeding might cause such type of symptoms
User :   ok well i havent
Doctor :   ok
Doctor :   what you have to do is
Doctor :   take proper amount of liquids for a day
User :   aha
Doctor :   like 4 liters of water
User :   oh
Doctor :   and have nutritious food
User :   wow i have heard that

Doctor :   i advise you to have a hemoglobin test which rules out anemia
Doctor :   if at all you have
User :   ok thanx
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor